# SDR P5CA2020101200356

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,648 hours, 22,147 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Rt Eng Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LP 2 STATUS CAME ON AFTER TAKE OFF THEN WENT OUT.  TROUBLESHOT IAW B767 FIM TASK 26-10.  NO FAULTS FOUND.  A/C OK TO CONTINUE SERVICE AT THIS TIME.
